# SDR ABXA20221101123

- Difficulty date: October 28, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 95,101 hours, 35,164 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Aoa
- Condition: Fault Message
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH AOA PROBE ON TAXI OUT, AIRCRAFT TO BLOCK AND GROUNDED BY MAINTRNANCE. MAINTENANCE RESET AOA CIRCUIT BREAKER OPS CHECK NORMAL IAW B767 AMM 30-32-00. AIRCRAFT RETURNED TO SERVICE
